I am 27 year male, I have been diagnosed with 7t-t8 disc herniation with mild spinal chord compression, also mild flaval hypertropy at same location. I also have l5-s1 herniation, because off which I have low back pain and slight numbness in my foot. To manage the pain I take pregabalin 75mg, which works very well for me. Recently from a couple of days I am feeling a strange itchy sensation near my mid back, its not on the surface of the skin, but inside my spine. My diagnosis was done in my home country (India), now I am in canada, and I took a doctors anointment (GP). I want to know what is causing the itchy sensation, does this need some immediate attention?
Check the side effect list for your medication. Having a T8 bulging disc myself, as well as L4-5, & C4-5, I have never experienced an itching like you describe. BUT everyone is different. Certainley mention when you see the GP. Good luck. By the way, most dr's won't operate on any thoracic herniations, unless it is VERY severe. It is an awful surgery to have, with extreme pain and recovery period. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.